# SDR GTIA2018121083004

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,937 hours, 3,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL SIMILAR TO HORSE MANURE DURING PREFLIGHT WHEN USING EXTERNAL AIR CONDITIONING APU BLEED SUPPLYING BOTH PACKS AND APU BLEED SUPPLYING PACK 1 ONLY. NO SMELL WHEN USING APU BLEED TO SUPPLY PACK 2 ONLY. SEE ENCLOSED COS REPORTING SHEET-COS REPORTING SHEET IDENTIFIED SOURCE TO APU. PERFORMED FUME TO CABIN SMELL INSPECTION IAW TSM 49-00-00-810-921-A. NO DISCREPANCIES FOUND AT THIS TIME SEE NEXT ITEM FOR PACK DEFERRAL
